# SDR HNAA0000051

- Difficulty date: June 14, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 31,426 hours, 35,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE THE CREW REPORTED A PLASTIC BURN SMELL COMING FROM THE GASPERS.  THE F/A REPORTED THAT THE SMELL WAS ORIGINATING IN THE AREA OF THE COAT CLOSET.  MAINTENANCE INSPECTED ELECTRICAL EQUIPMENT BAY, AVIONICS RACK AND THE UNDER FLOOR AREA ADJACENT TO COAT CLOSET.  ALSO, RAN UP AIRCRAFT WITH HIGH ELECTRICAL LOAD ITEMS TURNED ON.  NO DISCREPANCIES WERE FOUND.
